Author: J Konno; R Stenberg;

Title: Numerical computations with H(div)-finite elements for the Brinkman problem

Journal: COMPUTATIONAL GEOSCIENCES

Year: 2012

Volume: 16

Page: 139 - 158


Author: M Krotkiewski; IS Ligaarden; KA Lie; DW Schmid;

Title: On the Importance of the Stokes-Brinkman Equations for Computing Effective Permeability in Karst Reservoirs

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2011

Volume: 10

Page: 1315 - 1332


Author: VL Savatorova; KR Rajagopal;

Title: Homogenization of a generalization of Brinkman's equation for the flow of a fluid with pressure dependent viscosity through a rigid porous solid

Journal: ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK

Year: 2011

Volume: 91

Page: 630 - 648


Author: QL Liu; A Prosperetti;

Title: Pressure-driven flow in a channel with porous walls

Journal: JOURNAL OF FLUID MECHANICS

Year: 2011

Volume: 679

Page: 77 - 100


Author: YZ Cao; M Gunzburger; XM He; XM Wang;

Title: Robin-Robin domain decomposition methods for the steady-state Stokes-Darcy system with the Beavers-Joseph interface condition

Journal: NUMERISCHE MATHEMATIK

Year: 2011

Volume: 117

Page: 601 - 629


Author: JE Santos; JM Carcione; S Picotti;

Title: Viscoelastic-stiffness tensor of anisotropic media from oscillatory numerical experiments

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Year: 2011

Volume: 200

Page: 896 - 904


Author: ZQ Huang; J Yao; YJ Li; CC Wang; XR Lv;

Title: Numerical Calculation of Equivalent Permeability Tensor for Fractured Vuggy Porous Media Based on Homogenization Theory

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2011

Volume: 9

Page: 180 - 204


Author: AF Gulbransen; VL Hauge; KA Lie;

Title: A Multiscale Mixed Finite-Element Method for Vuggy and Naturally Fractured Reservoirs

Journal: SPE JOURNAL

Year: 2010

Volume: 15

Page: 395 - 403


Author: ZQ Huang; J Yao; YJ Li; CC Wang; XR Lu; AF Huang ZhaoQin Yao Jun Li YaJun Wang ChenChen Lue XinRui

Title: Permeability analysis of fractured vuggy porous media based on homogenization theory

Journal: SCIENCE CHINA-TECHNOLOGICAL SCIENCES

Year: 2010

Volume: 53

Page: 839 - 847


Author: M Griebel; M Klitz;

Title: HOMOGENIZATION AND NUMERICAL SIMULATION OF FLOW IN GEOMETRIES WITH TEXTILE MICROSTRUCTURES

Journal: MULTISCALE MODELING & SIMULATION

Year: 2010

Volume: 8

Page: 1439 - 1460